We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Toda equations and Pluecker formulae.

Bolton, J. and Woodward, L. M. (2003) 'Toda equations and Pluecker formulae.', Bulletin of the London Mathematical Society., 35 (2). pp. 145-151.


An extension is obtained to certain maps into full flag manifolds of compact simple Lie groups of the classical Pluecker formulae for holomorphic curves in complex projectuive space.

Item Type:Article
Full text:Full text not available from this repository.
Publisher Web site:
Date accepted:No date available
Date deposited:No date available
Date of first online publication:01 March 2003
Date first made open access:No date available

Save or Share this output

Look up in GoogleScholar